About

Member has chosen to not make this information public.

Posts (18)

Thu, Jun 20 4:20pm · Can 2 mg Lunesta cause daytime fatique and sleepiness the next day? in Sleep Health

Lunesta was a God send for me. I stopped sleeping after my PE until I started Lunesta.

I do not experience any day time tiredness. However, my wife watches for cognitive impairment and I have noticed a change since my PE. I do not know if it's the Lunesta, or a mish mash of many things.

Wed, Mar 13 1:19pm · Post pulmonary embolism problems in Lung Health

That sounds like you need to get things under your control. My PCP and the specialists I saw all worked 'hand in glove'. Maybe that's why I am getting better?

I would seriously consider finding a PCP and let the PCP coordinate the specialists. Further, take your wife with you because she is going to need as much information as you, and she will have her unique observations to share.

Wed, Mar 13 6:49am · Post pulmonary embolism problems in Lung Health

Maybe ask about Lunesta for sleep? I have good full sleep with a 3mg dose and feel well waking up. No hangover or grogginess.

I take 10mg Lexapro for panic attacks. The Lexapro stopped the panic attacks dead in their tracks.

One thing that I am doing which may be different is that I used the specialists to assist with diagnosis and setting up initial therapies then turning everything over to my primary care physician (PCP). My reasoning, along with those of the therapists is that my PCP knows me better than anyone other than my wife and between us we feel like we are progressing towards recovery.

Note that I said "we". My beliefs are that wen I got sick, the entire family became ill and it takes everyone's efforts to get well.

Tue, Mar 12 10:36am · Post pulmonary embolism problems in Lung Health

Are you taking anything and seeing anyone about the psych issues? I take Lexapro for the panic attacks and Lunesta for sleep.

Tue, Mar 12 7:00am · Post pulmonary embolism problems in Lung Health

@agbrogers It sounds like you are having a tougher time than I am.

Yes I did, and still do experience issues which were nonexistent prior to my illness. Most have been psychological. I started having panic attacks which were coming out of the 'blue', emotional swings, insomnia, and cognitive issues.

I just last week finished with my pulmanologist and he told me that I have a strong heart.

The best therapy that I get is from my Grand Kids. I pack up the car and go hang with my grand kids when I start feeling bummed out. The drive is six hours and I stop every hourish for a walk. There's nothing more enjoyable than watching and itellectually discussing 1950's era B rated SciFi or horror flicks with six year olds. Further, it gives my wife a break from me. Care givers I believe have a tougher time than anyone can realize.

Do you have Grands or know of some that you can borrow?

Mon, Mar 11 6:57am · Post pulmonary embolism problems in Lung Health

@agbrogers, you are probably farther along the recovery path than I am. I know first hand how tough it can be to find someone to relate with regarding PEs of the serious kind. None of us survives leaving those few survivors to figure it out alone.

I am coming up on the first anniversary of my PE and I have been fortunate to have a very good cluster of supportive friends and health care professionals.

Wed, Feb 20 11:51am · Video Q&A about Statins in Heart & Blood Health

I saw my doctor earlier this week about statin cramps and she believes that the cramps are related to my Lexapro. This sounded nutty to me at first, but the cramps seemed to coincide with other Lexapro side effects. So, I am withdrawing my above complaint about cramps and wonder if you may be experiencing something similar?

Sun, Feb 17 11:16am · Video Q&A about Statins in Heart & Blood Health

My doctor recently bumped my dosage of atorvastatin up and after a couple of weeks I started experiencing pain on the back of my lower leg muscles just below the knee.